JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 27
On Some Inequalities for $p$-Norms

    Authors: U.S. Kirmaci, M. Klaricic Bakula, M. E. Özdemir, Josip E. Pecaric,  
    Keywords: Convex functions, $p$-norm, Power means, Hölder's integral inequality.  
    Date Received: 01/08/2007  
    Date Accepted: 18/03/2008  
    Subject Codes:


    Editors: Sever S. Dragomir,  

In this paper we establish several new inequalities including $ p$-norms for functions whose absolute values aroused to the $ p$-th power are convex functions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login